# SDR UIEA200700072

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B126461
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 395 RBL 6.  U/DECK FLOOR SUPPORT INTERCOSTAL REPLACED AS PER SRM 51-10-01.
